Latisse Side Effects on Diabetics?
- Asked by amolap in Los Angeles, CA
- 4 years ago
Are there any side effects for diabetics, or is it advised for diabetics not to use Latisse? I have done no treatment scheduled but being diabetic, I want to know if I can use Latisse without getting any type of side effect.
Latisse and Diabetics
In its original form (Lumigan) which was applied to the eye, Latisse was used to lower eyeball pressure. It was found to also increase eyelash growth. The company producing it realized that there was a much bigger market for eyelash growing than for eyeball pressure reducing drugs and re-formulated Lumigan as Latisse. This time, the Latisse is NOT supposed to be applied to the eye but only to the edge of the upper eyelid. It is extremely safe and effective in doing so and produced millions for Allergan, its producer.
There have been no reports that I am familiar with of adverse reactions of Latisse in diabetics. I would not use it in diabetics who already have retinal damage just as it is not supposed to be used in several other eye conditions.
For the most comprehensive review of Latisse on the Internet, follow the link below -
Latisse use in Diabetics
I have never seen an adverse effect from Latisse use in diabetics. I have read about a case in which a patient had terribly out of control diabetes, with retinal hemorrhages, and there was some concern the Latisse might make the retina worse. While I can envision the science behind this thought I have never seen it and would not be too concerned unless the patients diabetes was far advanced.
Web reference: http://www.kameen.com
LATISSE for Diabetics
LATISSE doesn't have any added side-effects for diabetics AS LONG AS your diabetes is under control and have no DIABETIC RETINOPATHY. If you have active diabetic retinopathy with macular edema, LATISSE can theoretically worsen the macular edema if it gets into the eye.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.